# SDR REXA2019102471515

- Difficulty date: October 17, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC67031041
- Condition: Corroded
- Location: Bs 265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME FS=265 BTW STGR 26R / 26L AT INTERNAL STRUCTURE OF FWD FUSELAGE (SM) (TCI 100-06)
SUMMARY: CORROSION ON FRAME FS=265 BTW STGR 26R / 26L AT INTERNAL STRUCTURE OF FWD FUSELAGE WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 AND WAS FOUND WITHIN LIMITS PER CRJ900 SRM 53-00-00-101-001-A01.
